# SDR ASOA201101063

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,831 hours, 10,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 977-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER EXTERNAL SKIN FROM FS 977-FS 1047, STR 25L TO 22R.  PERFORMED LPI TYPE METHOD C ON BLEND AREAS IAW REO 670-53-61-735, P2 DATED 5/14/2011 IAW NDTM PART 1, 51-20-008. NO INDICATIONS NOTED AT THIS TIME.    INSTALLED ALL FASTNERS IN SKIN THAT WERE REMOVED DUE TO CORROSION DAMAGE IAW SRM 51-42-00-001.
